# SDR ASAA2017100122097

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 26,667 hours, 7,777 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 8TJ201NAA1
- Condition: Loose
- Location: Pressure Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THE NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED AT ENGINE START.  ACFT GROUNDED.  PERFORMED FIM 73-05, TASK 801. INSPECTED AND FOUND THE NR 2 ENGINE FUEL DIFFERENTIAL PRESSURE SWITCH CONNECTOR LOOSE.  SECURED THE CONNECTOR.  PERFORMED EEC TEST, NO FAULTS FOUND IAW AMM 73-21-00.  PERFORMED IDLE LEAK CHECK, NO LEAKS NOTED IAW AMM 71-00-00.
